Journal of Symbolic Logic

Fibered Categories and the Foundations of Naive Category Theory

Jean Benabou

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 50, Issue 1 (1985), 10-37.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741771

Mathematical Reviews number (MathSciNet)
MR780520

Zentralblatt MATH identifier
0564.18001

JSTOR
links.jstor.org

Citation

Benabou, Jean. Fibered Categories and the Foundations of Naive Category Theory. J. Symbolic Logic 50 (1985), no. 1, 10--37.https://projecteuclid.org/euclid.jsl/1183741771


Export citation